In 2021, increased cases of myocarditis were detected in young people and athletes. The number of sudden deaths among professional athletes is now above average. Studies show a significant association with mRNA vaccines. The problem is particularly pronounced in male and young athletes.
A preprint study published in February examined the possible causes of these complications after the SARS-CoV-2 injections. The authors report autopsy findings from adolescents who died of myocarditis three to four days after administration of the Pfizer preparation. Cardiologist Alessandro Capucci drew attention to the study on La Bussola Quotidiana.
According to the study, the reason for these deaths could be an increased level of catecholamines. Catecholamine responses, which are already high in young male athletes, are overexpressed in vaccinated athletes, when compared to pre-vaccination levels and non-vaccinated athletes.
The authors noted that male athletes in particular already tend to have high levels of active catecholamines even at rest. In addition, young people and men have a higher level than people over 40 and women.
There is a possibility that the catecholamine levels, which are already high in male athletes in particular, will increase again after the SARS-CoV-2 injection, leading to necrosis of parts of the heart muscle tissue. Although myocarditis can be triggered by Covid-19 itself, the cardiac arrhythmias appear to occur more frequently after the jabs than after the illness – which could justify the apparently higher incidence of sudden deaths.
Independent autopsies of deaths due to mRNA COVID-19 vaccine in different geographical regions concluded that catecholamine-triggered myocarditis was the primary cause of death in all cases.
“Epidemiological, autopsy, molecular and physiological findings consistently and strongly suggest that elevated catecholamine levels are the critical predictor initiating mRNA-Covid-19 vaccine-induced myocarditis and possible sudden death in top athletes”.